Makale
Tam Makale
Ulusal
2024
Tumor Lysis Syndrome Due to Pembrolizumab Use in Metastatic Nasopharyngeal Carcinoma
Archives of basic and clinical research
Cilt 6 · Sayı 1 · ss. 73–76 · 01.02.2024
Atıf için künye
TURHAN, A., HANNARİCİ, Z., BÜYÜKBAYRAM, M. E., ÇAĞLAR, A. A., ÇOBAN EŞDUR, P., Bilici, M., & TEKİN, S. B. (2024). Tumor Lysis Syndrome Due to Pembrolizumab Use in Metastatic Nasopharyngeal Carcinoma. Archives of basic and clinical research, 6(1), 73–76. https://doi.org/10.5152/abcr.2024.23149
BibTeX
@article{turhan2024-228425,
author = {TURHAN, Aykut and HANNARİCİ, ZEKERİYA and BÜYÜKBAYRAM, MEHMET EMİN and ÇAĞLAR, ALPEREN AKANSEL and ÇOBAN EŞDUR, PINAR and Bilici, Mehmet and TEKİN, SALİM BAŞOL},
title = {Tumor Lysis Syndrome Due to Pembrolizumab Use in Metastatic Nasopharyngeal Carcinoma},
journal = {Archives of basic and clinical research},
year = {2024},
volume = {6},
number = {1},
pages = {73--76},
issn = {2687-4520},
doi = {10.5152/abcr.2024.23149},
url = {https://akademik.atauni.edu.tr/yayinlar/228425-tumor-lysis-syndrome-due-to-pembrolizumab-use-in-metastatic-nasopharyngeal}
}